On the interpretation of coefficients in multiplicative-logarithmic functions: a reconsideration
Jesus Felipe ()
Applied Economics Letters, 1998, vol. 5, issue 6, 397-400
Abstract:
This paper shows that previous arguments about the problems in interpreting the coefficients in multiplicative-logarithmic functions, derived from an arbitrary rebasing of the series, are incorrect. In the specific case of the translog production function, the tests for the CES, Cobb-Douglas and constant returns to scale restrictions are shown to be invariant to any rescaling.
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:5:y:1998:i:6:p:397-400
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/135048598354799
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().